| Model Number |
DFT515 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Conjunctivitis (1784); Inflammation (1932); Eye Pain (4467); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/10/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that, after intraocular lens implantation surgery, the patient experienced conjunctival inflammation, toxic anterior segment syndrome (tass), aqueous cell, pain post operatively.The patient was treated with antibiotic 4 hourly and steroids 2 hourly.The patient also had a history of iridocyclitis which occurred after 1 week.